Accutane side effects uk

Common Questions and Answers about Accutane side effects uk

accutane

Avatar f tn Is this documented that Accutane does cause premature epiphyseal closure? If so why is this drug being prescribed and why isn't this on the long list of side effects. My son was on this and he has not grown since, or while taking it. He was just past his 14th birthday when he took it. His acne was severe and it is also now back. It did clear up for a short time. He is only 5, 5. I started typing in about accutane and growth and have come up with a long list of concerncs about growth.
Avatar n tn The majority of things which interact with isotretinoin are drying lotions applied to the skin which will increase fragility and sensitivity. Tetracycline antibiotics must not be taken with accutane as this can cause serious side effects. Vitamin A must also not be taken with accutane as this will increase the side effects. When you have your blood tests tell the nurse about any medications you are taking. Before taking any medications tell the doctor or pharmacist you are on accutane.
Avatar n tn However, this and other side effects wore off as my body got used to the medication. I had no side effects, except for dry lips, from 12 weeks onwards and took Accutane for 24 weeks. Side effects are generally dose related. Taking Accutane at the recommended dose for 16 to 24 weeks is your son's best hope of a long term remission from acne. The recommended dose is between 0.5 and 1mg x kg bodyweight per day. So your son should take between 30mg and 60mg per day because he weighs about 60kg.
Avatar n tn I am so worried about him being on this medication. There are so many reported side effects with this, I wonder what the percentage of people experience these side effects. Why would his back be hurting. What exactly is the Claravis doing to his back? This discussion is related to <a href='/posts/show/241721'>Accutane- side effect - joint ache</a>.
Avatar f tn Which should I do first...the accutane or the lip surgery? How long would I have to wait after taking accutane until I could do my lip? How long after having my lip corrected would I have to wait tto go on accutane? Which one should I do first and how do I go about getting both done as soon as possible? Thank you! Please help me!!!
Avatar f tn Accutane has a relatively long half life and can stay in your body for up to 5 weeks after discontinuation, during which time side effects may continue. A causal link between Accutane and ongoing side effects has not been proven, although much anecdotal evidence exists. When deciding whether to take Accutane patients and their doctors must weigh up the potential side effects against the expected benefit.
Avatar m tn I'm in the USA, and I don't know, but after you've been to the dermo once, I don't think you need another referral, would you? You are already set up with the doctor. You could try calling your dermo and ask if you can just come in to talk about Accutane. If it's just whiteheads, not acne, I wonder if it would help it?
Avatar n tn Hi liverpool, I recently completed a course of Accutane and didn't have any problems and it cleared my acne completely. You're not supposed to drink alcohol while on Accutane due to liver risks. I was able to wear my soft contacts the whole time although I've heard contacts can be harder to wear, especially hard contacts. I've heard 5% of people have difficulty seeing at night while on Accutane. You're not supposed to take any vitamin A supplements while on Accutane.
Avatar f tn I was on accutane for 6 months, my side effects, were extremely dry cracking lips, nose causing bleeding. The acne went away. then it came back, on my face, my chest and back got a bit back but not as bad as before accutane. Now I am using Proactive solution, this has reduced my acne a lot on my face, even though I still have it.
1181544 tn?1264451061 Take your Accutane in divided doses (am and pm) with milk or food. Side effects often diminish as your body gets used to the medicine. If side effects are intolerable your dermatologist may reduce the dose for a while. Good Luck.
Avatar m tn My father had severe acne until he took accutane for 3 months at a high dose without recieving any negative side effects, which cleared up 90 percent of the acne. My mother didnt have acne. I am ready to go on accutane, but the thing is that I do submission wrestling. If the accutane permanently damaged my joints or hindered my athletic performance I would be devastated. My question is, how long should I take accutane and at what dose?
Avatar n tn Accutane has alot of varied side-effects, but some people don't have adverse reactions. my girlfriend had taken accutane and didn't have any stomach reactions but part of the accutane contract requires birth control regardless of activity. But I know my gf's opinion i: " Accutane is great" It worked for her really well for acne, and she didn't exhibit negative side effects from it.
Avatar n tn This and other side effects should lessen as your treatment continues, as your body gets used to Accutane. Side effects should clear within 5 weeks of stopping treatment. Eloise.
Avatar n tn (Appreciate your Help) I see you say that you had pretty tolerable SIDE EFFECTS with the 2ND DOSE of Accutane, (being at a higer dose) dry lips, skin, sun sensitivity......Yet with a HIGHER dose, (2nd course on Accutane) more noticable effects than the 1st Dose .... Yet, still Tolerable..... You say how you had muscle & joint pain that wasn't untolerable to you.... Yet, you needed to take Pain Killers for this. I would think if you needed Pain Killers, it wasn't exactly TOLERABLE.
Avatar m tn Dear quan31 , Thanks for writing in. First of all, please remember that the effects and side effects of accutane will last only for 6 months. So you don't need to bother about it too much. Side effects like dryness of eyes occur only while you are accutane and not after many months of withdrawal of drug. The flushing in your case may be due to acne rosacea which could concomitantly occur with acne vulgaris or after many months.
Avatar n tn I did a check on the acne drug accutane. It did bring up alot of serious side effects and developing hypothyroidism was discussed. As for cancer, I did not see and relation. That however does not mean it may have not promoted something. When you are unstable with hypothyroidism, commonly a nodule can form on the thyroid gland. However that nodule forms into cancer, I don't know. Sorry about the minimal information, there wasn't much out there to really look at.
Avatar m tn Discuss with your dermatologist. If you don't want to accept the possiblity of those side effects then don't take the medications. All medications have side effects. Each year several thousand people bleed to death from aspirin. One person's cure is another person's side effect. The only people that would have you believe that if a side effect occurs the doctor or the pharmaceutical company did something wrong are trial lawyers.
Avatar n tn Do you have another check up with your dermatologist? Accutane is a strong drug with many potential side effects. Your dermatologist decided the expected benefits of this treatment outweighed the potential side effects, for you. Your course of treatment should now result in long term remission from your acne.